Abstract and Applied Analysis

Robust Stability Analysis of Neutral-Type Hybrid Bidirectional Associative Memory Neural Networks with Time-Varying Delays

Wei Feng, Simon X. Yang, and Haixia Wu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The global asymptotic robust stability of equilibrium is considered for neutral-type hybrid bidirectional associative memory neural networks with time-varying delays and parameters uncertainties. The results we obtained in this paper are delay-derivative-dependent and establish various relationships between the network parameters only. Therefore, the results of this paper are applicable to a larger class of neural networks and can be easily verified when compared with the previously reported literature results. Two numerical examples are illustrated to verify our results.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 560861, 12 pages.

Dates
First available in Project Euclid: 3 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412364366

Digital Object Identifier
doi:10.1155/2014/560861

Mathematical Reviews number (MathSciNet)
MR3216059

Zentralblatt MATH identifier
07022609

Citation

Feng, Wei; Yang, Simon X.; Wu, Haixia. Robust Stability Analysis of Neutral-Type Hybrid Bidirectional Associative Memory Neural Networks with Time-Varying Delays. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 560861, 12 pages. doi:10.1155/2014/560861. https://projecteuclid.org/euclid.aaa/1412364366


Export citation

References

  • L. O. Chua, CNN: A Paradigm for Complexity, World Scientific Publishing, River Edge, NJ, USA, 1998.
  • Y. Fang and T. G. Kincaid, “Stability analysis of dynamical neural networks,” IEEE Transactions on Neural Networks, vol. 7, no. 4, pp. 996–1006.
  • A. N. Michel and D. Liu, Qualitative Analysis and Synthesis of Recurrent Neural Networks, CRC Press, New York, NY, USA, 2001.
  • B. Kosko, “Adaptive bidirectional associative memories,” Applied Optics, vol. 26, no. 23, pp. 4947–4960, 1987.
  • B. Kosko, “Bidirectional associative memories,” IEEE Transactions on Systems, Man, and Cybernetics, vol. 18, no. 1, pp. 49–60, 1988.
  • M. S. Mahmoud and Y. Xia, “LMI-based exponential stability criterion for bidirectional associative memory neural networks,” Neurocomputing, vol. 74, no. 1–3, pp. 284–290, 2010.
  • H. Wang, Q. Song, and C. Duan, “LMI criteria on exponential stability of BAM neural networks with both time-varying delays and general activation functions,” Mathematics and Computers in Simulation, vol. 81, no. 4, pp. 837–850, 2010.
  • Z. Zhang and D. Zhou, “Existence and global exponential stability of a periodic solution for a discrete-time interval general BAM neural networks,” Journal of the Franklin Institute, vol. 347, no. 5, pp. 763–780, 2010.
  • P. Balasubramaniam and M. S. Ali, “Stability analysis of Takagi-Sugeno fuzzy Cohen-Grossberg BAM neural networks with discrete and distributed time-varying delays,” Mathematical and Computer Modelling, vol. 53, no. 1-2, pp. 151–160, 2011.
  • Z. Luo, J. Li, and J. Shen, “Stability of bidirectional associative memory networks with impulses,” Applied Mathematics and Computation, vol. 218, no. 5, pp. 1658–1667, 2011.
  • R. Raja and S. M. Anthoni, “Global exponential stability of BAM neural networks with time-varying delays: the discrete-time case,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 2, pp. 613–622, 2011.
  • Z. Zhang and K. Liu, “Existence and global exponential stability of a periodic solution to interval general bidirectional associative memory (BAM) neural networks with multiple delays on time scales,” Neural Networks, vol. 24, no. 5, pp. 427–439, 2011.
  • Q. Zhu, X. Li, and X. Yang, “Exponential stability for stochastic reaction-diffusion BAM neural networks with time-varying and distributed delays,” Applied Mathematics and Computation, vol. 217, no. 13, pp. 6078–6091, 2011.
  • Y. Huang, H. Zhang, and Z. Wang, “Multistability and multiperiodicity of delayed bidirectional associative memory neural networks with discontinuous activation functions,” Applied Mathematics and Computation, vol. 219, no. 3, pp. 899–910, 2012.
  • B. Liu, “Global exponential stability for BAM neural networks with time-varying delays in the leakage terms,” Nonlinear Analysis: Real World Applications, vol. 14, no. 1, pp. 559–566, 2013.
  • Z. Zhao, F. Liu, X. Xie, X. Liu, and Z. Tang, “Asymptotic stability of bidirectional associative memory neural networks with time-varying delays via delta operator approach,” Neurocomputing, vol. 117, pp. 40–46.
  • A. Zhang, J. Qiu, and J. She, “Existence and global exponential stability of periodic solution for high-order discrete-time BAM neural networks,” Neural Networks, vol. 50, pp. 98–109.
  • Z. Zhang, K. Liu, and Y. Yang, “New LMI-based condition on global asymptotic stability concerning BAM neural networks of neutral type,” Neurocomputing, vol. 81, pp. 24–32, 2012.
  • Q. Song and J. Cao, “Dynamics of bidirectional associative memory networks with distributed delays and reaction-diffusion terms,” Nonlinear Analysis: Real World Applications, vol. 8, no. 1, pp. 345–361, 2007.
  • X. Liao and K.-W. Wong, “Robust stability of interval bidirectional associative memory neural network with time delays,” IEEE Transactions on Systems, Man, and Cybernetics B: Cybernetics, vol. 34, no. 2, pp. 1142–1154, 2004.
  • X. Lou and B. Cui, “On the global robust asymptotic stability of BAM neural networks with time-varying delays,” Neurocomputing, vol. 70, no. 1–3, pp. 273–279, 2006.
  • J. H. Park, “Robust stability of bidirectional associative memory neural networks with time delays,” Physics Letters A: General, Atomic and Solid State Physics, vol. 349, no. 6, pp. 494–499, 2006.
  • S. Senan and S. Arik, “Global robust stability of bidirectional associative memory neural networks with multiple time delays,” IEEE Transactions on Systems, Man, and Cybernetics B: Cybernetics, vol. 37, no. 5, pp. 1375–1381, 2007.
  • M. Gao and B. Cui, “Global robust exponential stability of discrete-time interval BAM neural networks with time-varying delays,” Applied Mathematical Modelling, vol. 33, no. 3, pp. 1270–1284, 2009.
  • S. Senan and S. Arik, “New results for global robust stability of bidirectional associative memory neural networks with multiple time delays,” Chaos, Solitons & Fractals, vol. 41, no. 4, pp. 2106–2114, 2009.
  • L. Sheng and H. Yang, “Novel global robust exponential stability criterion for uncertain BAM neural networks with time-varying delays,” Chaos, Solitons & Fractals, vol. 40, no. 5, pp. 2102–2113, 2009.
  • M. S. Ali and P. Balasubramaniam, “Robust stability of uncertain fuzzy Cohen-Grossberg BAM neural networks with time-varying delays,” Expert Systems with Applications, vol. 36, no. 7, pp. 10583–10588, 2009.
  • Y. Yuan and X. Li, “New results for global robust asymptotic stability of BAM neural networks with time-varying delays,” Neurocomputing, vol. 74, no. 1–3, pp. 337–342, 2010.
  • Q. Zhou and L. Wan, “Global robust asymptotic stability analysis of BAM neural networks with time delay and impulse: an LMI approach,” Applied Mathematics and Computation, vol. 216, no. 5, pp. 1538–1545, 2010.
  • S. Senan, S. Arik, and D. Liu, “New robust stability results for bidirectional associative memory neural networks with multiple time delays,” Applied Mathematics and Computation, vol. 218, no. 23, pp. 11472–11482, 2012.
  • X. Li and J. Jia, “Global robust stability analysis for BAM neural networks with time-varying delays,” Neurocomputing, vol. 120, pp. 499–503.
  • J. Cao, D. W. C. Ho, and X. Huang, “LMI-based criteria for global robust stability of bidirectional associative memory networks with time delay,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 7, pp. 1558–1572, 2007.
  • J. Qiu and J. Cao, “Delay-dependent robust stability of neutral-type neural networks with time delays,” Journal of Mathematical Control Science and Applications, vol. 1, no. 1, pp. 179–188.
  • J.-E. Feng, S. Xu, and Y. Zou, “Delay-dependent stability of neutral type neural networks with distributed delays,” Neurocomputing, vol. 72, no. 10–12, pp. 2576–2580, 2009.
  • Z. Zhang, W. Liu, and D. Zhou, “Global asymptotic stability to a generalized Cohen-Grossberg BAM neural networks of neutral type delays,” Neural Networks, vol. 25, no. 1, pp. 94–105, 2012.
  • J. H. Park, C. H. Park, O. M. Kwon, and S. M. Lee, “A new stability criterion for bidirectional associative memory neural networks of neutral-type,” Applied Mathematics and Computation, vol. 199, no. 2, pp. 716–722, 2008.
  • J. Liu and G. Zong, “New delay-dependent asymptotic stability conditions concerning BAM neural networks of neutral type,” Neurocomputing, vol. 72, no. 10–12, pp. 2549–2555, 2009.
  • N. Ozcan and S. Arik, “A new sufficient condition for global robust stability of bidirectional associative memory neural networks with multiple time delays,” Nonlinear Analysis: Real World Applications, vol. 10, no. 5, pp. 3312–3320, 2009.
  • O. Faydasicok and S. Arik, “A new upper bound for the norm of interval matrices with application to robust stability analysis of delayed neural networks,” Neural Networks, vol. 44, pp. 67–71.
  • J. Cao, D.-S. Huang, and Y. Qu, “Global robust stability of delayed recurrent neural networks,” Chaos, Solitons & Fractals, vol. 23, no. 1, pp. 221–229, 2005.
  • T. Ensari and S. Arik, “New results for robust stability of dynamical neural networks with discrete time delays,” Expert Systems with Applications, vol. 37, no. 8, pp. 5925–5930, 2010.
  • V. Singh, “Global robust stability of delayed neural networks: estimating upper limit of norm of delayed connection weight matrix,” Chaos, Solitons & Fractals, vol. 32, no. 1, pp. 259–263, 2007. \endinput